# SDR DALA2014040306967

- Difficulty date: December 23, 2013
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 109,553 hours, 20,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION I OF ER/A 513895-14 ISSUED TO ACCOMPLISH SKIN REPAIRS ALONG STR-6L AT FS317, 374, AND 407.  REPAIRS ARE BEING ACCOMPLISHED IAW SRM W/ DEVIATIONS, REF ER/A 513895-14.
